| Model Number |
6010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported patient's system was infected at the burr hole sites.Surgical intervention was undertaken wherein the system was explanted to address the issue.The infection was treated with powder antibiotics.
Additional Manufacturer Narrative
An infected at the burr hole sites was reported to abbott.Surgical intervention was undertaken wherein the system was explanted to address the issue.The infection was treated with powder antibiotics.As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.